# SDR UPS96220440

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON FLOORBEAM STA 312 WL 208 LBL 19, 20 LBL 40.  CORROSION MECHANICALLY REMOVED FROM STA 312 FLOORBEAM LBL 19, 20, 40, REWORK AT LBL 19 DEEMED OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED FLOORBEAM AT LBL 19 STA 19 STA 312 IAW SRM 53-10-8 FIG 7.
